Publication detail

Oscillation of solutions of a linear second-order discrete delayed equation.

DIBLÍK, J. ŠMARDA, Z. BAŠTINEC, J.

Original Title

Oscillation of solutions of a linear second-order discrete delayed equation.

English Title

Oscillation of solutions of a linear second-order discrete delayed equation.

Type

journal article

Language

en

Original Abstract

We are study oscillation of solutions of a linear second-order discrete delayed equation. New results about existence of oscilating solutions are proved. The theoretical results are iliustrated on nontrivial examples.

English abstract

We are study oscillation of solutions of a linear second-order discrete delayed equation. New results about existence of oscilating solutions are proved. The theoretical results are iliustrated on nontrivial examples.

Keywords

oscillation, solutions, linear second-order discrete delayed equation,

RIV year

2010

Released

05.04.2010

Pages from

1

Pages to

11

Pages count

11

BibTex


@article{BUT48487,
  author="Josef {Diblík} and Zdeněk {Šmarda} and Jaromír {Baštinec}",
  title="Oscillation of solutions of a linear second-order discrete delayed equation.",
  annote="We are study oscillation of solutions of a linear second-order discrete delayed equation. New results about existence of oscilating solutions are proved. The theoretical results are iliustrated on nontrivial examples.",
  chapter="48487",
  journal="Advances in Difference Equations",
  number="2010",
  volume="2010",
  year="2010",
  month="april",
  pages="1--11",
  type="journal article"
}